Unfortunately, drug cartels benefit at the expense of the addict’s well-being. Besides the risk of addiction, there is the potential overdose that can happen when you overdose on drugs, Fentanyl Included. Fentanyl is currently ranked as one of the most dangerous drugs in the USA.
The fact that they are being made in different colors resembling a rainbow mix makes them even more fatal because of how misleading they can be. They can easily be fatal when accessed by children, who can easily mistake them for candy. Mallard Detox helps addicts recover from Fentanyl addiction and can help addicts that accidentally overdose n the substance.
The Dangers of Fentanyl
Fentanyl is classified as a synthetic opioid, making it very risky because it is used illegally with no prescription. The high potency levels (usually 100 times more than morphine and 50 times more than heroin) make it very dangerous in case of an overdose.
To appreciate its effect, note that you only need 2mls of fentanyl to have a lethal impact. Since it is impossible to know the exact amount of fentanyl in pills and powders without testing, it is not surprising that most people overdose.
Accidental overdosing on fentanyl has been a significant contributor to related deaths. Dealers tend to lace the pills to keep getting customers as the users become addicted and hooked. This means they will need constant supplies. Unfortunately, this often leads to overdose, which often causes death.
Why the Rainbow Pills are Even More Dangerous
The greatest fear about colored fentanyl pills is that they easily entice younger users. Most sellers are after making a profit and may not care if they sell harmful substances to kids. It is devastating to have kids addicted and overdosing on such drugs just because they have easy access. The fact that the pills look like candy does not help matters. Parents must pay attention to what their children consume at any time.
Since the dangers of fentanyl overdose are so common, it is essential to know how to identify overdose symptoms. This is significantly more important when kids are involved since you can act fast and help your child before they perish. Common symptoms of overdose include:
- Choking or gurgling sounds
- Tiny pinpoint pupils (although it could be difficult to see during an emergency)
- Falling asleep
- Shallow breathing
- Limp or rigid body
- Pale blue lips, nails, and skin
Suppose you notice these symptoms and are unsure what to do, make sure to call for help. Do not ignore or wait too long before reacting since the side effects are severe and can even lead to death. Emergency experts will know how to help the overdosing victim before they get to the rehab centre.
The ultimate solution, however, will be to have them committed to a facility that understands the drug addiction challenge. Find a facility willing and ready to assist you. Call us to get you started.